Two-weight norm inequalities for potential type integral operators in the case $p>q>0$ and $p>1$

Volume 216 / 2013

Hitoshi Tanaka Studia Mathematica 216 (2013), 1-15 MSC: Primary 42B35; Secondary 42B25. DOI: 10.4064/sm216-1-1

Abstract

Sufficient conditions for a two-weight norm inequality for potential type integral operators to hold are given in the case $p>q>0$ and $p>1$ in terms of the Hedberg–Wolff potential.

Authors

  • Hitoshi TanakaGraduate School of Mathematical Sciences
    The University of Tokyo
    Tokyo, 153-8914, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image